# SDR CALA2015051893795

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 65,896 hours, 7,708 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EEL, TWO EACH LIGHT ASSEMBLY AFT INOPERATIVE.  REPLACED EEL BATTERY 563-1188 & EEL BATTERY CHARGER 563-1046 IAW AMM 33-51-04 PB 201.  OPERATIONS CHECKED GOOD.
